A survey on the existence, uniqueness and regularity questions to fully nonlinear elliptic partial differential equations

Show simple item record

dc.contributor.author Tyagi, Jagmohan
dc.contributor.author Verma, Ram Baran
dc.date.accessioned 2016-01-22T10:45:31Z
dc.date.available 2016-01-22T10:45:31Z
dc.date.issued 2016-05
dc.identifier.citation Tyagi, Jagmohan and Verma, Ram Baran, “A survey on the existence, uniqueness and regularity questions to fully nonlinear elliptic partial differential equations”, Differential Equations and Applications, DOI: 10.7153/dea-08-09, vol. 8, no. 2, pp. 135-205, May 2016. [To appear] en_US
dc.identifier.uri http://dx.doi.org/10.7153/dea-08-09
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/2060
dc.description.statementofresponsibility by Jagmohan Tyagi and Ram Baran Verma
dc.format.extent Vol. 8, no. 2, pp. 135-205
dc.language.iso en_US en_US
dc.publisher Ele-Math en_US
dc.subject Uniqueness and regularity questions en_US
dc.subject Fully nonlinear elliptic en_US
dc.subject Partial differential equations en_US
dc.title A survey on the existence, uniqueness and regularity questions to fully nonlinear elliptic partial differential equations en_US
dc.type Article en_US
dc.relation.journal Differential Equations and Applications


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


Browse

My Account